Alert archive / Mississippi / Tornado Warnings in 2011

Tornado Warning 117, NWS New Orleans, LA

September 3, 2011Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Sep 3, 2011, 12:59 PM CDT for Jackson County, Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2011, 12:59 PM CDT (17:59 UTC)
Expired
Sep 3, 2011, 1:45 PM CDT
In force
46 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Jackson County, MS

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 9:41 AM CDTTornado WatchSPC12 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

963 
WFUS54 KLIX 031759
TORLIX
MSC059-031845-
/O.NEW.KLIX.TO.W.0117.110903T1759Z-110903T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1259 PM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PASCAGOULA...MOSS POINT...
  ESCATAWPA...

* UNTIL 145 PM CDT

* AT 1252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  RAIN SQUALL CONTINUING TO PRODUCE MULTIPLE ROTATIONS CAPABLE OF    
  PRODUCING A TORNADO NEAR VANCLEAVE...OR 6 MILES NORTHWEST OF       
  ESCATAWPA...MOVING NORTHWEST AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3034 8840 3035 8843 3031 8847 3031 8850
      3034 8853 3033 8856 3036 8862 3034 8871
      3058 8888 3073 8889 3074 8841 3034 8839
TIME...MOT...LOC 1758Z 154DEG 33KT 3062 8863

$$

98/SO
1 follow-up statement
863 
WWUS54 KLIX 031844
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
144 PM CDT SAT SEP 3 2011

MSC059-031853-
/O.EXP.KLIX.TO.W.0117.000000T0000Z-110903T1845Z/
JACKSON MS-
144 PM CDT SAT SEP 3 2011

...THE TORNADO WARNING FOR JACKSON COUNTY WILL EXPIRE AT 145 PM
CDT...

THE SQUALL LINE IS MOVING NORTH QUICKLY OUT OF THE COUNTY. THE 
ROTATION ON RADAR HAS WEAKENED SOME AS WELL. ANOTHER SQUALL IS 
MOVING TOWARDS THE COUNTY FROM THE SOUTHEAST WHICH MAY REQUIRE 
ADDITIONAL WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY 
EVENIN FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3034 8840 3035 8843 3031 8847 3031 8850
      3034 8853 3033 8856 3036 8862 3034 8871
      3058 8888 3073 8889 3074 8841 3034 8839
TIME...MOT...LOC 1843Z 154DEG 33KT 3099 8884

$$

98/SO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Sep 3, 12:23 PM CDT, 36 minutes earlier.

Area forecast discussion, Sep 3, 12:23 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1223 PM CDT SAT SEP 3 2011

.AVIATION...

...18Z AVIATION DISCUSSION...

TROPICAL STORM LEE WILL CONTINUE TO BRING INCLEMENT CONDITIONS TO
ALL OF THE TERMINALS. EXPECT PREVAILING MVFR CONDITIONS THROUGH
AROUND 00Z...WITH A DROP INTO THE THE IFR RANGE AFTER 00Z AND
PERSISTING THROUGH TOMORROW AFTERNOON AS THE CORE OF THE TROPICAL
STORM NEARS THE REGION. WINDS WILL REMAIN ELEVATED THROUGH THE
PERIOD...WITH GUSTS TO 50 KNOTS POSSIBLE AT ALL LOCATIONS IN HEAVY
RAIN SQUALLS. 32

&&

.PREV DISCUSSION... /ISSUED 349 AM CDT SAT SEP 3 2011/

SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.

AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.

MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.

PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  83  74  80 / 100 100 100  90
BTR  74  83  74  81 / 100 100 100  90
ASD  75  83  75  83 / 100 100 100 100
MSY  78  84  77  82 / 100 100 100 100
GPT  75  83  76  84 / 100 100 100 100
PQL  74  84  76  86 / 100 100 100 100

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 3, 11:00 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT SAT SEP 3 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-041200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED
HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE
STATEMENTS.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF
THE TROPICAL STORM LEE MOVES CLOSER TO SHORE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF CONTINUED FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS
AND THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST
LOUISIANA AS WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD
RAINFALL AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS
WILL BE POSSIBLE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY. FOR
MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST LOCAL
HURRICANE STATEMENTS.

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE
TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL
CONTINUE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY
FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY
MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.

In the hours before

Local storm report, Sep 3, 8:13 AM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
813 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     FLASH FLOOD      WALKER                  30.48N 90.87W
09/03/2011                   LIVINGSTON         LA   PUBLIC

            CREEK IS OUT OF BANKS...FLASH FLOODING AT MULTIPLE
            LOCATIONS IN WALKER...HEAVY RAIN WITH 4.0 INCHES OR MORE
            IN 2.5 HOURS.

&&

JS
Local storm report, Sep 3, 9:27 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
927 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            SLIDELL                 30.28N 89.78W
09/03/2011                   ST. TAMMANY        LA   TRAINED SPOTTER

            HEAVY RAIN REPORT FROM PINE CREST RV PARK ON OLD SPANISH
            TRAIL NEAR SLIDELL MEASURED 3.91 INCHES FOR A 24 HOUR
            STORM TOTAL.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 12:55 AM CDTTornado WarningLIXHancock, Harrison35 min
Sep 3, 1:05 AM CDTTornado WarningLIXHarrison, Jackson25 min
Sep 3, 1:36 AM CDTTornado WarningLIXHarrison, Jackson24 min
Sep 3, 5:24 AM CDTRiver Flood WarningLIXHarrison4 days
Sep 3, 5:33 AM CDTRiver Flood WarningLIXHarrison3 days
Sep 3, 6:17 AM CDTTornado WarningLIXHancock, Pearl River43 min
Sep 3, 6:26 AM CDTTornado WarningLIXHancock, Harrison, Pearl River34 min
Sep 3, 6:58 AM CDTTornado WarningLIXHancock, Pearl River, Walthall47 min
Sep 3, 7:23 AM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Sep 3, 7:44 AM CDTTornado WarningLIXHancock, Pearl River61 min
Sep 3, 8:28 AM CDTTornado WarningLIXHarrison, Jackson47 min
Sep 3, 8:42 AM CDTTornado WarningLIXHancock, Harrison, Pearl River63 min
Sep 3, 9:13 AM CDTTornado WarningLIXHarrison, Jackson47 min
Sep 3, 9:23 AM CDTRiver Flood WarningLIXHarrison4 days
Sep 3, 9:35 AM CDTRiver Flood WarningLIXHancock37 hr
Sep 3, 10:17 AM CDTTornado WarningLIXHarrison, Jackson43 min
Sep 3, 11:22 AM CDTRiver Flood WarningLIXPearl River72 hr
Sep 3, 11:31 AM CDTRiver Flood WarningLIXPearl River3 days
Sep 3, 12:11 PM CDTTornado WarningLIXJackson49 min
Sep 3, 1:29 PM CDTTornado WarningLIXAmite31 min
Sep 3, 2:54 PM CDTTornado WarningLIXJackson36 min
Sep 3, 3:42 PM CDTFlash Flood WarningLIXJackson3 hr
Sep 3, 4:51 PM CDTTornado WarningLIXJackson24 min

Nearby

Tornado Warnings in Mississippi, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.